| Catalog Number |
04837975001 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a display issue with the coaguchek xs meter.The reporter stated that there were faded segments in the results field.A display check was performed and it was noted that the greater than symbol, the left and right sides of the top circle of the "8's", and the "%q" were all faded.The meter memory was checked and the "mem" and "inr" were faded along with the "1" of the "1.6" result on the screen.It was confirmed that there was no misinterpretation of results due to the display issue.
Additional Manufacturer Narrative
The meter was requested for investigation.A replacement product was sent.The investigation is ongoing.
Additional Manufacturer Narrative
The investigation determined that the event was caused by contamination of the contacts due to improper handling or maintenance.Product labeling states: "- if you store the meter for a period of time, remove the batteries.-use the meter at a relative humidity of less than 85%, without condensation." "please follow the procedures below to clean and disinfect the meter.Failure to follow these procedures may cause malfunction of the meter.Clean the meter only when contaminated with blood.Do not use sprays of any sort.Ensure that swab or cloth is only damp, not wet.".